Uniqueness of solutions for the non-cutoff Boltzmann equation with soft potential

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Author(s)

  • Radjesvarane ALEXANDRE
  • Yoshinori MORIMOTO
  • Seiji UKAI
  • Chao-Jiang XU
  • Tong YANG

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)919-934
Journal / PublicationKinetic and Related Models
Volume4
Issue number4
Online publishedNov 2011
Publication statusPublished - Dec 2011

Abstract

In this paper, we consider the Cauchy problem for the non-cutoff Boltzmann equation in the soft potential case. By using a singular change of velocity variables before and after collision, we prove the uniqueness of weak solutions to the Cauchy problem in the space of functions with polynomial decay in the velocity variable. © American Institute of Mathematical Sciences.

Research Area(s)

  • Boltzmann equation, Singular change of velocity variables, Uniqueness of solution

Citation Format(s)

Uniqueness of solutions for the non-cutoff Boltzmann equation with soft potential. / ALEXANDRE, Radjesvarane; MORIMOTO, Yoshinori; UKAI, Seiji et al.
In: Kinetic and Related Models, Vol. 4, No. 4, 12.2011, p. 919-934.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review